Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 132, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2011, 7:58 PM CDT for Howell County, Oregon County, Shannon County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2011, 7:58 PM CDT (00:58 UTC)
- Expired
- Apr 23, 2011, 9:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Howell County, MO, Oregon County, MO, Shannon County, MO
The radar
The Springfield radar (KSGF), 190 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
210
WUUS53 KSGF 240058
SVRSGF
MOC091-149-203-240200-
/O.NEW.KSGF.SV.W.0132.110424T0058Z-110424T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT SAT APR 23 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OREGON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHWESTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 900 PM CDT.
* AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST
OF PEACE VALLEY TO 6 MILES SOUTH OF KOSHKONONG...MOVING EAST AT 35
MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
* LOCATIONS IMPACTED INCLUDE ALTON...BRANDSVILLE...COUCH...GREER...
KOSHKONONG...MYRTLE...PEACE VALLEY...ROVER...THAYER...THOMASVILLE
AND WILDERNESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3691 9175 3692 9122 3684 9122 3683 9112
3682 9111 3650 9112 3649 9113 3649 9142
3650 9176
TIME...MOT...LOC 0058Z 269DEG 29KT 3683 9164 3651 9164
WIND...HAIL <50MPH 1.25IN
$$
BOXELL3 follow-up statements
648
WWUS53 KSGF 240114
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT SAT APR 23 2011
MOC091-203-240124-
/O.CAN.KSGF.SV.W.0132.000000T0000Z-110424T0200Z/
HOWELL MO-SHANNON MO-
814 PM CDT SAT APR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SHANNON AND
SOUTHEASTERN HOWELL COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3650 9167 3662 9168 3678 9166 3683 9112
3682 9111 3649 9113
TIME...MOT...LOC 0114Z 269DEG 29KT 3682 9148 3650 9148
$$
MOC149-240200-
/O.CON.KSGF.SV.W.0132.000000T0000Z-110424T0200Z/
OREGON MO-
814 PM CDT SAT APR 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR OREGON COUNTY...
AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM THOMASVILLE
TO THAYER...MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE ALTON...COUCH...GREER...KOSHKONONG...
MYRTLE...ROVER...THAYER...THOMASVILLE AND WILDERNESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3650 9167 3662 9168 3678 9166 3683 9112
3682 9111 3649 9113
TIME...MOT...LOC 0114Z 269DEG 29KT 3682 9148 3650 9148
WIND...HAIL 60MPH 1.00IN
$$
BOXELL736 WWUS53 KSGF 240136 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 836 PM CDT SAT APR 23 2011 MOC149-240200- /O.CON.KSGF.SV.W.0132.000000T0000Z-110424T0200Z/ OREGON MO- 836 PM CDT SAT APR 23 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN OREGON COUNTY... AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF WILDERNESS TO MYRTLE...MOVING EAST AT 35 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. LOCATIONS IMPACTED INCLUDE ALTON...COUCH...MYRTLE AND WILDERNESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN MISSOURI. && LAT...LON 3650 9148 3677 9137 3677 9111 3649 9113 TIME...MOT...LOC 0136Z 269DEG 29KT 3682 9126 3650 9126 WIND...HAIL 60MPH 1.00IN $$ BOXELL
879 WWUS53 KSGF 240155 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 855 PM CDT SAT APR 23 2011 MOC149-240205- /O.EXP.KSGF.SV.W.0132.000000T0000Z-110424T0200Z/ OREGON MO- 855 PM CDT SAT APR 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OREGON COUNTY WILL EXPIRE AT 900 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT SUNDAY MORNING FOR SOUTHWESTERN MISSOURI. LAT...LON 3650 9148 3677 9137 3677 9111 3649 9113 TIME...MOT...LOC 0155Z 269DEG 29KT 3682 9107 3650 9107 $$ BOXELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:08 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 23, 7:08 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT SAT APR 23 2011
...UPDATE TO AVIATION...
.UPDATE...
/ISSUED 442 PM CDT SAT APR 23 2011/
SHORTWAVE OVER EASTERN OK COOLED MID LEVELS ENOUGH TO ALLOW STORMS
TO BLOSSOM IN AN AREA OF MUCAPE OF 1000-1500 J/KG BASED AT NEAR 800MB.
SOME MID LEVEL STORM ROTATION IN SOME STORMS HAD AIDED IN HAIL
GROWTH. COVERAGE HAS BEEN MORE THAN EXPECTED. HAVE ADDED SEVERE
STORM WORDING TO THE ZFP AND BEEFED UP HWO INTO THE EARLY EVENING
HOURS. LIMITED SFC BASED INSTABILITY...EVEN NEAR THE FRONT ALONG
THE MO/AR BORDER WILL LIKELY LIMIT SFC BASED CONVECTION...SO HAIL
WILL BE THE MAIN THREAT.
DSA
&&
.DISCUSSION...
/ISSUED 201 PM CDT SAT APR 23 2011/
POTENTIALLY VERY DANGEROUS FLASH FLOODING AND AREAL FLOODING ALONG
WITH SEVERE WEATHER CHANCES HIGHLIGHT THE FORECAST CONCERNS OVER
THE NEXT TWO TO THREE DAYS.
A NEARLY STATIONARY FRONT ALONG ROUGHLY THE MO/AR BORDER IS IN
PLACE. HAVE HAS WIDELY SCATTERED ELEVATED CONVECTION NEAR AND
NORTH OF THE FRONT WITH SMALL HAIL FROM STRONGER UPDRAFTS THIS
MORNING. A SEVERE TSTM RISK WILL CONTINUE OVER THE SOUTHERN CWFA
THIS AFTERNOON AND EARLY THIS EVENING AND THEN AGAIN OVERNIGHT AS
A STRENGTHENING LOW LEVEL JET ENHANCES LIFT NORTH OF THE SFC FRONT.
MUCAPES OF 1000 J/KG BASED AT 800MB (21Z GFS KSGF SOUNDING) WILL
SUPPORT THE SHORT TERM STORM THREAT WITH THE MAIN OVERALL STORM
THREAT BEING HAIL...BUT A LOW END RISK FOR NEAR SFC BASED STORMS IS
POSSIBLE OVER FAR SOUTH CENTRAL MO THROUGH EARLY EVENING. AREAS OF HEAVY
RAIN WILL AGAIN BE POSSIBLE TONIGHT WITH THE STRENGTHENING LOW
LEVEL JET.
FOR SUNDAY...CONTINUED CHANCES FOR HEAVY RAIN WILL LINGER INTO
SUNDAY. ELEVATED CONVECTION TO START THE DAY MAY GRADUALLY
TRANSITION TO A MORE SFC BASED STORM THREAT IN THE AFTERNOON AS
THE FRONT IS EXPECTED TO LIFT SLOWLY NORTH INTO SOUTHERN MO. ANY
SEVERE THREAT WILL BE CONTINGENT ON HOW MUCH INSTABILITY CAN
DEVELOP...WITH THE OVERALL BEST CHANCES OVER SOUTHERN MO LATE IN
THE AFTERNOON AND EVENING.
FOR SUNDAY NIGHT...AN APPROACHING SHORTWAVE LIFTING NORTHEAST INTO
THE CENTRAL PLAINS BY MON MORNING WILL ENHANCE THE LOW LEVEL
FLOW AND MOISTURE TRANSPORT INTO THE REGION SUNDAY NIGHT INTO
MONDAY. A STRONGER 50-55KT LOW LEVEL JET AND STRONG LOW LEVEL
MOISTURE TRANSPORT WILL PRODUCED AN ENHANCED RISK FOR FLOODING.
WITH PWATS ON THE ORDER OF 1.5-1.6 INCHES BY SUNDAY EVENING.
STRAIGHT GFS OUTPUT HAS ON THE ORDER OF 3-5 INCHES OF QPF FROM
25/00Z-25/12Z. ROUGHLY ALONG AND SOUTHEAST OF THE I-44 CORRIDOR.
THE ECMWF AND HPC MAY BE A MORE REASONABLE IN TERMS OF QPF...WITH
LESSER 2-3 INCH AMOUNTS. GIVEN THE SOIL CONDITIONS...THIS WILL
LEAD TO FLOODING...AND IN AREAS ALREADY FLOODED...WORSENING
FLOODING. THIS WILL LEAD TO LONGER STEM RIVER FLOODING INTO MON-TUE.
THE APPROACHING SHORTWAVE WILL AND STRONGER MID LEVEL FLOW WILL
POSE A MORE GENERAL SEVERE STORM RISK MON-MON EVENING. AGAIN...THIS WILL
BE TIED TO THE AMOUNT OF INSTABILITY THAT CAN REALIZED WHICH IS
NOT CUT AND DRIED GIVEN HOW MUCH MOISTURE AND CLOUDS THAT MAY BE
IN PLACE. ANOTHER ROUND OF HEAVY RAIN IS EXPECTED LATE MONDAY AND
MONDAY NIGHT...AND THEN AGAIN POTENTIALLY WEDNESDAY WITH ANOTHER
DIGGING SHORTWAVE WED. DRIER WEATHER IS THEN FINALLY EXPECTED AT
THE END OF THE WEEK.
DSA
&&
.AVIATION...
/ISSUED 700 PM CDT SAT APR 23 2011/
FOR THE 24/0000Z KSGF/KJLN/KBBG TAFS...A NEARLY STATIONARY FRONT
ALONG THE MO/AR BORDER WILL SLOWLY INCH NORTH ON SUNDAY. IFR
CEILINGS AND SHRA/TSRA CLOSE TO THE FRONT OVER SOUTHERN MO WILL
CONTINUE...LIKELY EXPANDING NORTHWARD TOWARD I-44 OVERNIGHT.
EXPECT IFR VISIBILITY AT TIMES WITH HEAVIER SHOWERS. THERE WILL
LIKELY BE SOME DIURNAL IMPROVEMENT LATE IN THE TAF PERIOD...BUT
THAT IS HIGHLY CONDITIONAL BASED ON HOW/WHEN THUNDERSTORMS
DEVELOP.
DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 23, 3:45 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 345 PM CDT SAT APR 23 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-242045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 345 PM CDT SAT APR 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS LIMITED. THE FLOODING RISK IS SIGNIFICANT. THE LIGHTNING RISK IS SIGNIFICANT. THE TORNADO RISK IS LIMITED. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT FAR SOUTHERN MISSOURI NORTH OF A WARM FRONT THAT IS STATIONARY ALONG THE NORTHERN ARKANSAS BORDER. THE BEST CHANCES FOR STORMS WILL BE SOUTH OF A LINE FROM LAMAR TO ELDON THIS AFTERNOON AND EARLY THIS EVENING. STRONGER STORMS WILL BE CAPABLE OF GOLF BALL SIZED HAIL AND WIND GUSTS OF 40 MPH. A LIMITED SEVERE THUNDERSTORM WIND AND TORNADO RISK IS CONFINED TO FAR SOUTH CENTRAL MISSOURI CLOSER TO THE FRONT. AFTER MIDNIGHT...INCREASING SOUTHERLY LOW LEVEL FLOW ACROSS THE FRONT WILL LEAD TO THUNDERSTORM REDEVELOPMENT...ESPECIALLY SOUTH OF INTERSTATE 44. AREAS OF HEAVY RAIN AND FLASH FLOODING WILL BE POSSIBLE ALONG WITH THE RISK OF MARGINALLY SEVERE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE FRONT IS EXPECTED TO LIFT SLOWLY BACK TO THE NORTH INTO FAR SOUTHEAST KANSAS AND SOUTHERN MISSOURI SUNDAY WITH AN INCREASED THREAT FOR SEVERE THUNDERSTORMS NEAR AND SOUTH OF THE FRONT SUNDAY AFTERNOON AND EVENING. A POTENTIALLY WIDESPREAD AND DANGEROUS FLOODING RISK MAY DEVELOP SUNDAY NIGHT INTO MONDAY MORNING WITH HEAVY RAIN PRODUCING THUNDERSTORMS EXPECTED TO DEVELOP ONCE AGAIN NEAR THE FRONT. ADDITIONAL CHANCES FOR SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE MONDAY NIGHT...AND THEN AGAIN LATE TUESDAY INTO EARLY WEDNESDAY. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Apr 23, 5:27 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 527 PM CDT SAT APR 23 2011 MOZ104-105-232300- OZARK MO-TANEY MO- 527 PM CDT SAT APR 23 2011 ...SIGNIFICANT WEATHER ALERT FOR SOUTHWESTERN OZARK AND TANEY COUNTIES UNTIL 600 PM CDT... AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHEAST OF RIDGEDALE...OR 8 MILES SOUTHEAST OF BRANSON...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS... DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS AUTOMOBILES CAN QUICKLY STALL. LAT...LON 3668 9327 3679 9278 3650 9269 3650 9328 TIME...MOT...LOC 2228Z 247DEG 29KT 3655 9312 HATCH
Local storm report, Apr 23, 6:34 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 3 SE THEODOSIA 36.55N 92.64W
04/23/2011 E1.75 INCH OZARK MO PUBLIC
HAIL COVERED THE GROUND.
&&
HATCHLocal storm report, Apr 23, 7:29 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL MANSFIELD 37.11N 92.58W
04/23/2011 E1.25 INCH WRIGHT MO AMATEUR RADIO
&&
HATCHSpecial weather statement, Apr 23, 7:29 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
729 PM CDT SAT APR 23 2011
MOZ104-105-240100-
OZARK MO-TANEY MO-
729 PM CDT SAT APR 23 2011
...SIGNIFICANT WEATHER ALERT FOR EASTERN TANEY AND OZARK COUNTIES
UNTIL 800 PM CDT...
AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PROTEM TO 5 MILES
WEST OF UDALL...MOVING EAST AT 55 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE GAINESVILLE.
PEOPLE IN EASTERN TANEY AND OZARK COUNTIES...INCLUDING GAINESVILLE...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3676 9288 3673 9226 3670 9211 3664 9211
3649 9227 3650 9317
TIME...MOT...LOC 0029Z 258DEG 46KT 3656 9279 3652 9231
BOXELLLocal storm report, Apr 23, 7:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM FLASH FLOOD WEST PLAINS 36.73N 91.85W
04/23/2011 HOWELL MO EMERGENCY MNGR
HIGHWAY CC WEST OF TOWN ALONG WITH THE INTERSECTION OF
HIGHWAYS KK AND K NEAR SILOAM SPRING WERE CLOSED AND
IMPASSABLE DUE TO FLOODING.
&&
HATCHLocal storm report, Apr 23, 7:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT SAT APR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HEAVY RAIN BRANSON 36.64N 93.22W
04/23/2011 M3.15 INCH TANEY MO CO-OP OBSERVER
BRANSON AIRPORT MEASURED 3.15 INCHES OF RAIN FROM 700AM
TO 700PM.
&&
JCOLUCCIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 21 min |
| Apr 23, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 46 min |
| Apr 23, 7:20 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 40 min |
| Apr 23, 7:29 PM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Apr 23, 8:29 PM CDT | River Flood Warning | SGF | McDonald | 4 days |
| Apr 23, 8:37 PM CDT | River Flood Warning | SGF | Stone | 5 days |
| Apr 23, 9:04 PM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Apr 23, 9:32 PM CDT | Special Weather Statement | SGF | Dent | 28 min |
| Apr 23, 9:55 PM CDT | River Flood Warning | SGF | Shannon | 70 hr |
| Apr 23, 10:57 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Shannon and 3 more | 8 hr |
| Apr 23, 11:01 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 27 min |
| Apr 23, 11:57 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, McDonald, Stone, Taney | 7 hr |
| Apr 24, 12:53 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 6 hr |
| Apr 24, 6:36 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Newton, Stone, Taney | 7 hr |
| Apr 24, 6:50 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 7 hr |
| Apr 24, 7:03 AM CDT | Areal Flood Warning | SGF | Dallas, Dent, Laclede, Phelps, Pulaski, Texas and 2 more | 7 hr |
| Apr 24, 7:12 AM CDT | Areal Flood Warning | SGF | Dade, Greene, Jasper, Lawrence, Polk | 7 hr |
| Apr 24, 8:01 AM CDT | River Flood Warning | SGF | Ozark | 14 hr |
| Apr 24, 8:22 AM CDT | Special Weather Statement | SGF | Taney | 53 min |
| Apr 24, 1:45 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Taney | 17 hr |
| Apr 24, 1:51 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Greene, Laclede, Phelps, Pulaski and 3 more | 17 hr |
| Apr 24, 1:59 PM CDT | Areal Flood Warning | SGF | Barry, Christian, McDonald, Newton, Stone | 17 hr |
| Apr 24, 2:59 PM CDT | Special Weather Statement | SGF | Oregon | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.